A decomposition theorem of operators for variegations

Yoshinobu Kato, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)103-109
Number of pages7
JournalHokkaido Mathematical Journal
Volume23
Issue number1
DOIs
Publication statusPublished - Jan 1 1994

Fingerprint

Decomposition Theorem
Operator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A decomposition theorem of operators for variegations. / Kato, Yoshinobu; Watatani, Yasuo.

In: Hokkaido Mathematical Journal, Vol. 23, No. 1, 01.01.1994, p. 103-109.

Research output: Contribution to journalArticle

Kato, Yoshinobu ; Watatani, Yasuo. / A decomposition theorem of operators for variegations. In: Hokkaido Mathematical Journal. 1994 ; Vol. 23, No. 1. pp. 103-109.
@article{af628edda3dc4723a711da7f45683aa4,
title = "A decomposition theorem of operators for variegations",
author = "Yoshinobu Kato and Yasuo Watatani",
year = "1994",
month = "1",
day = "1",
doi = "10.14492/hokmj/1381412488",
language = "English",
volume = "23",
pages = "103--109",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "1",

}

TY - JOUR

T1 - A decomposition theorem of operators for variegations

AU - Kato, Yoshinobu

AU - Watatani, Yasuo

PY - 1994/1/1

Y1 - 1994/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972526317&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972526317&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1381412488

DO - 10.14492/hokmj/1381412488

M3 - Article

AN - SCOPUS:84972526317

VL - 23

SP - 103

EP - 109

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 1

ER -